Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Gauss quadratures and Jacobi matrices for weight functions not of one sign


Authors: J. Kautsky and S. Elhay
Journal: Math. Comp. 43 (1984), 543-550
MSC: Primary 65D32; Secondary 41A55, 65F15
MathSciNet review: 758201
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Construction of Gauss quadratures with prescribed knots via Jacobi matrices is extended to the case where not all orthogonal polynomials exist due to the weight function changing sign. An algorithm is described and is demonstrated by calculating the knots of Kronrod schemes and other Gauss quadratures with prescribed knots.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 41A55, 65F15

Retrieve articles in all journals with MSC: 65D32, 41A55, 65F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1984-0758201-8
PII: S 0025-5718(1984)0758201-8
Article copyright: © Copyright 1984 American Mathematical Society